Panadol Extra Tablets 24S

€5.20

Bestseller
Code 5011080139196

Panadol Extra offers an extra effective pain relief for cold and flu symptoms as well as headaches, migraines, backache, aches and pains, along with reducing temperatures.

Add to Basket
Product Information

Panadol Extra contains specially formulated ingredients to provide additional pain relief. Panadol Extra is extra effective against pain, it does not irritate the stomach and is gentle on you.
Suitable for: headache, migraine, backache, toothache, rheumatic pain, muscle pain, period pain. It is also effective in the treatment and relief of the fever and the aches and pains associated with colds and flu.

  • Extra fast and effective relief
  • Gentle on the stomach
  • Relieves a wide variety of aches and pains including flu symptoms

How to use this product

Please read the enclosed leaflet carefully before taking this medicine. For oral use. Swallow Panadol Extra tablets with water.

Adults and children aged 12 years and over: Take 2 tablets every 4 hours as required.

Do not take more than 8 tablets in 24 hours.
Not suitable for children under 12 years.
For professional advice on medicines, consult your pharmacist.

Ingredients

Ingredients: Paracetamol 500mg, Caffeine 65mg, Parahydroxybenzoates (E219, E215 And E217)

Delivery Info

We are pleased to offer both delivery and collection services from our online shop. Delivery is FREE on orders over €39 to Ireland and the UK, and €6.99 for orders under €39. 

Collection is available free on all orders.

View all Delivery & Collection information

Returns Policy

We want you to be happy with your products purchased. If your order arrives with an item that is broken or damaged or if you receive and incorrect product, please contact us within 7 working days. We will happily replace the product or issue a full refund.

View our full Returns Policy

Click to view complete product details

Related Products



Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty